# SDR CALA2011013100049

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 43,024 hours, 14,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 110 KNOTS, CABIN AND COCKPIT BEGAN TO FILL WITH SMOKE, AS WE PITCHED UP SMOKE INCREASED DRAMATICALLY FILLED THE COCKPIT FROM CEILING DOWN TO THE POINT WHERE F/O HEAD WAS NOT VISIBLE AND BREATHING IMPAIRED.  SMOKE WAS COMING OUT OF EXHAUST LIGHT SOCKETS.  SHUT OFF PACKS TO STOP.  PERFORMED AMM 21-51-04-000-801 TASK FROM START TO END (REF N/R 4383405 & N/R 4383407).  BURNED-OUT & REMOVED ANY & ALL RESIDUAL ODOR; REF. L/P 8723852 FOR DETAILED ACMX PROCEDURES COMPLIED WITH. / REF N/R 4383405, SMOKE IN CABIN NEED COMPLETION OF MM 21-00-01-100-801, STEP (19) TO END.  COMPLIED WITH STEP 19 TO END OF TASK OF AMM 21-00-801-100- 801.  REF L/P 8723852 & 8675897 & N/R 4383405.
